# SDR ERKR0910032326416

- Difficulty date: March 10, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 94,474 hours, 16,563 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: UNK
- Part serial: NSN
- Condition: Cracked
- Location: Zone 300
- Part time: 94,474 hours, 16,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING SB 747-53A2427 FIG. 2 AT STA. 2598 R/H SIDE, FOUND 2EA FASTENER HOLES WITH CRACK INDICATION COMMON TO FWD INNER CHORD AND UPPER SPLICE FITTING (3RD AND 4TH HOLES FROM TOP TO BOTTOM).
